MathSciNet Relay Station
MathSciNet bibliographic data
MR2807939 93E11 (93B36)
Yang, R.; Gao, H.; Shi, P. Delay-dependent $L_2-L_\infty$ filter design for stochastic time-delay systems. IET Control Theory Appl. 5 (2011), no. 1, 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement